# SDR SWAA2022111664265

- Difficulty date: October 26, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 60,531 hours, 39,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON SUPPORT ANGLE, BS 727 BULKHEAD AREA BETWEEN S25-26L IN THE AFT CARGO.   REPLACED THE SUPPORT ANGLE IAW SRM 51-10-02, ITEM 9, AND DWG 144A2600, SHEET 255, REV -.
